just now
PACKAGING MAY VARY Leader Tension Headache is an Aspirin Free Pain Reliever with Acetaminophen500mg and Caffeine65mg Compare to Excedrin Tension Headache Temporarily relieves minor aches and pains due to headache and muscular aches
Manufacturer | - |
---|---|
Brand | Leader |
Item model number | - |
Color | White |
Weight | - |
Height | - |
Depth | - |
Product Id | 2066319 |
---|---|
User Reviews and Ratings | 5 (4 ratings) 5 out of 5 stars |
UPC | 096295130287 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Leader Tension Headache, 24 Caplets per Box
Reviews: 4
Ratings:
(4)
Price:
$10.49
on
![]() |
4 | (5) |
$10.49
on
![]() |